# SDR FDEA201110154509

- Difficulty date: October 15, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 90,070 hours, 25,921 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1997 L47l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 47L CRACKED ON THE INBD SIDE AT BS 1997.  R & R LONGERON  IAW DWG NGA6313.
